# SDR RAAA98B2016

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AD 94-07-08 INSPECTION PER S/B 727-57-127, FOUND LEFT WS 601.5 RIB UPPPER CHORD CRACKED APPROX 1.0 IN AT S-14 ATTACH.  REPAIRED PER SRM 57-10-5, FIG 1 M-54 NR 1.
